MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S UNIPERC ADJUSTABLE FLANGE TRACHEOSTOMY TUBE CUFFED, 9MM 1/CA*******EXTERNAL_; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S UNIPERC ADJUSTABLE FLANGE TRACHEOSTOMY TUBE CUFFED, 9MM 1/CA*******EXTERNAL_; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/897/090CZ
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device leaked when inflated.The date of the event was (b)(6) 2024 at 10:30.The event occurred during use on patient for less than 10 minutes.There was no patient harm reported.
 
Additional Manufacturer Narrative
E1 (b)(6).G4: 510k is unknown.No product information has been provided.Device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation in used condition with no visible signs of damage.Functional testing was completed where the cuff was inflated with air and submerged into a water bath.A leak was observed between the balloon and the inlet tube confirming the customer complaint.Root cause was not confirmed but the probable cause was attributed to a manufacturing issue.A review of the device history records show that there were no anomalies or non conformities during the manufacturing process.  one device was received for evaluation.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Due to this, no root cause was determined as the device worked as expected according to the instructions for use.Device history review of the reported lot number found no anomalies or discrepancies during the manufacturing process.
 
Event or Problem Description
It was reported that the device leaked when inflated.The date of the event was 20-jan-2024 at 10:30.The event occurred during use on patient for less than 10 minutes.There was no patient harm reported.
 
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn: 3012307300-2025-05698 for details pertinent to this event.

Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21366435
Report Number3011237704-2025-00026
Device Sequence Number8416560
Product Code BTO
UDI-Device Identifier15019315107214
UDI-Public(01)15019315107214(17)290715(10)6014868
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/897/090CZ
Device Lot Number6014868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/10/2025
01/21/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/02/2025
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown